MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH
Model Number CD3365-40Q
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was requested but not received.
 
Event or Problem Description
It was reported that patient presented remotely via merlin.Net.Review of transmission revealed that implantable cardiac defibrillator (icd) went into back up mode.No intervention was reported.Patient condition was unknown.
 
Event or Problem Description
New information noted that patient presented in an emergency room experiencing diaphragmatic stimulation and it was noted that device went into back up mode.High voltage therapies were active at the time of backup mode.Programming changes were made to restore the original mode.Patient condition was stable.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21708312
Report Number2017865-2025-38712
Device Sequence Number19997646
Product Code NIK
UDI-Device Identifier05414734508292
UDI-Public(01)05414734508292(10)A000013335(17)171031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberCD3365-40Q
Device Catalogue NumberCD3365-40Q
Device Lot NumberA000013335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA.; QUARTET,
Patient Age73 YR
Patient SexMale